# SDR AALA202011099006

- Difficulty date: November 8, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 9,816 hours, 3,759 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

VERTICAL NAVIGATION CAPTURED ALTITUDE CONSTRAINT AT FLIGHT LEVEL 240 NORMALLY.  UPON PATH RECAPTURE AIRCRAFT BEGAN DESCENT BELOW VERTICAL NAVIGATION PATH.  SELECTED VERTICAL SPEED AND SPEED 280 TO REGAIN PATH.  AIRCRAFT ACCELERATED RAPIDLY TO 300KT PLUS 450 FEET, PER MINUTE DOWN.  UNRESPONSIVE TO FLIGHT CONTROL UNIT INPUT.  FLIGHT MODE ANNUNCIATOR INDICATIONS NORMAL.  PERFORMED AUTO FLIGHT SYSTEM TEST.  LAND CATEGORY 3 CAPABILITY, PER AMM 22-97-00.  TEST PASS GOOD.
